# SDR ASAA2012070292456

- Difficulty date: July 2, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 8,832 hours, 2,735 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: 5145164
- Part serial: 12995
- Condition: Failed
- Location: Nr 1 Hf System
- Part time: 23,765 hours, 7,485 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 TRANSMIT FUNCTION INOPERATIVE.  AUDIO RECEPTION FUNCTIONS NORMALLY.  ACFT GROUNDED. UNABLE TO DUPLICATE DEFECT, NR 1 HF OPS NORMAL. R & R NR 1 HF COUPLER REF MM 23-11-61, OPS CHECK NORMAL.  REQUIRES FLIGHT VERIFICATION OF NR 1 HF.  FLT VERIFICATION UNSUCCESSFUL. IAW VERIFYING FLIGHT CREW NR 1 HF FAILED ENROUTE CHECK.  SFO RADIO COULD NOT HEAR US.  WE COULD HEAR THEM.  WE ONLY TRIED THE F/O CONTROL PANEL.  ACCOMPLISHED FIM 23-11-00-810-806.  ESTABLISHED COMMUNICATIONS AT 2330 LOCAL TIME ON FREQUENCY 5.547.  CAPTAINS TRANSMIT AND RECEIVE GOOD FOR HF NR 1 AND HF NR 2.  F/O TRANSMIT AND RECEIVE GOOD FOR HF NR 2, BUT F/O HF NR 1 TRANSMIT WAS UNREADABLE.  F/O HF NR 1 RECEIVE WAS GOOD.  REPLACED F/O AUDIO CONTROL PANEL REF MM23-51-02. INSTALLATION TEST OPS NORMAL. VERIFIED WITH SFO GOOD TRANSMIT AND RECEIVE OF HF NR 1 AND NR 2 FROM BOTH CAPTAIN AND F/O POSITION. FLIGHT VERIFICATION CK COMPLETED SUCCESSFULLY.
